# SDR 4TXA2020090840010

- Difficulty date: September 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N959BP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36720
- Aircraft time: 12,401 hours, 9,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 421116
- Condition: No Test
- Location: Emergency Lights
- Part time: 146 hours, 67 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY TEST WOULD NOT HOLD A CHARGE.
